MathSciNet Relay Station
MathSciNet bibliographic data
MR2054589 60C05
Joffe, Anatole; Marchand, Éric; Perron, François; Popadiuk, Paul On sums of products of Bernoulli variables and random permutations. J. Theoret. Probab. 17 (2004), no. 1, 285–292.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement